# SDR SWAA2022072721315

- Difficulty date: June 21, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A750180
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 440+10; BS 460+6; BS 460+10; BS 480+6. / [01] ALL MAINTENANCE ACTION ARE COMPLETED WITH CUSTOMER CARD#TTG8QOOD4TAW.REQUIRE FINAL BUY OFF.;[02] VERIFIED MEASUREMENT TABLE; CORRECTIVE ACTION 1. VERIFIED THAT PART REPLACEMENT ON FAULT # TTG8QOOD4TAW.
